Antiretroviral medication has proven very beneficial for those with HIV and AIDS. They assist in shielding people from the harmful effects of the infection. The affected individuals who use it are guarded against opportunistic illnesses. But utilizing ARVs can have certain side effects. Check out the effects.
Some individuals' bodies begin to weaken as soon as they begin using the drug. This is because it could respond differently to various individuals. Vomiting, diarrhea, loss of appetite, and vomiting are side effects of this medication. The patient may quit eating, which would result in weight loss.
High cholesterol levels can result from taking ARVs. This may cause the patient to rapidly gain weight. After beginning to take these antiretroviral medications, some patients appear healthy because of this. Additionally, the patient will begin to feel generally weak and exhausted. Despite their negative side effects, ARVs allow patients to have a longer virus-filled life.
Content created and supplied by: Omena-hub (via Opera News )
Opera News is a free to use platform and the views and opinions expressed herein are solely those of the author and do not represent, reflect or express the views of Opera News. Any/all written content and images displayed are provided by the blogger/author, appear herein as submitted by the blogger/author and are unedited by Opera News. Opera News does not consent to nor does it condone the posting of any content that violates the rights (including the copyrights) of any third party, nor content that may malign, inter alia, any religion, ethnic group, organization, gender, company, or individual. Opera News furthermore does not condone the use of our platform for the purposes encouraging/endorsing hate speech, violation of human rights and/or utterances of a defamatory nature. If the content contained herein violates any of your rights, including those of copyright, and/or violates any the above mentioned factors, you are requested to immediately notify us using via the following email address operanews-external(at)opera.com and/or report the article using the available reporting functionality built into our Platform See More